Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized Toda brackets and equivariant Moore spectra


Authors: Steven R. Costenoble and Stefan Waner
Journal: Trans. Amer. Math. Soc. 333 (1992), 849-863
MSC: Primary 55P91; Secondary 55N91
MathSciNet review: 1089417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop a general theory of obstructions to the existence of equivariant Moore spectra. The obstructions we obtain coincide with higher order Toda brackets as defined by Spanier. We then apply the theory to show the existence of equivariant Moore spectra in various special cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P91, 55N91

Retrieve articles in all journals with MSC: 55P91, 55N91


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1089417-2
PII: S 0002-9947(1992)1089417-2
Article copyright: © Copyright 1992 American Mathematical Society